I have chronic pancreatitis and have been using this since December 2012 for pain relief with no side effects from this medication. I have received my refill on 4/16 and have been nauseous to the point of running to the bathroom waiting to vomit. I don't know if I should call the pharamacy in case of a bad batch or my doctor. Any help would be greatly appreciated.
I think you need to call the pharmacist first, just to ask if he/she has heard of this new and horrible side effect and then call your doc! Your pancreatitis is probably acting up and you need to see your doc, and soon. I really feel for you! While you are at the doc's ask for some Zofran IF you can take it with pancreatitis.
This is what dc says about it:
These are serious side affects from Gabapentin to call our doc that apply to your question.
confusion, nausea and vomiting, swelling, rapid weight gain, urinating less than usual or not at all;
There are a lot of side affects I didn't mention, also. I take Gab with no problem. It's a great med for pain.
I have a similar problem with Lamictal. I discovered that if I eat something solid-not liquid I don't have nausea. Saltine crackers help,too, for nausea
Most importantly, call your doc. Now. You may feel like I'm being abrupt, but sometimes big sisters need to be.
A bushel of apples,
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Aug 2013 • 4 answers
Updated 25 Sep 2013 • 7 answers
After 2+ years of diaherra, bloating nausea and pain I was finally told I have Chronic Pancreatitis?
Updated 30 Jun 2013 • 4 answers
Updated 8 May 2015 • 2 answers
Chronic Pancreatitis - Pancreatic pain is intense and debilitating. One GI doctor says Sphincter of?
Updated 7 May 2017 • 3 answers